# SDR 05FDEA00643

- Difficulty date: March 25, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727-200
- Aircraft serial: 21463
- Aircraft time: 41,264 hours, 26,276 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192497
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FLAP TRACK AFT MOUNTING PAD CORRODED.  REPLACED NR 3 FLAP TRACK PER FED EX W/C 27X5705-03.
